The vertex-transitive and edge-transitive tetravalent graphs of square-free order

Cai-Heng Li, Z.P. Lu, G.X. Wang

    Research output: Contribution to journalArticle

    11 Citations (Scopus)

    Abstract

    © 2014, Springer Science+Business Media New York. In this paper, a classification is given for tetravalent graphs of square-free order which are vertex-transitive and edge-transitive. It is shown that such graphs are Cayley graphs, edge-regular metacirculants and covers of some graphs arisen from simple groups $$\mathrm{A}_7$$A7, $$\mathrm{J}_1$$J1 and $$\mathrm{PSL}(2,p)$$PSL(2,p).
    Original languageEnglish
    Pages (from-to)25-50
    JournalJournal of Algebraic Combinatorics
    Volume42
    Issue number1
    DOIs
    Publication statusPublished - 2015

    Fingerprint Dive into the research topics of 'The vertex-transitive and edge-transitive tetravalent graphs of square-free order'. Together they form a unique fingerprint.

    Cite this